# SDR GLBA2012031904

- Difficulty date: March 19, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 32,528 hours, 39,837 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION,  FOUND A CRACK AT THE NUTPLATE, FWD CARGO DOOR SNUBBER FUSELAGE ATTACH POINT, UPPER IB NUTPLATE FS 456, .35" IN LENGTH. REPAIRED IAW EO 12-1900-53-014.  MAJOR REPAIR
